I have been taking propecia for 2 months. I haven’t had any side effects yet but reading about gynecomatia and the sexual side effects have me worried. Also I read on your site that proscar in 5mg has had some connection to breast cancer. So I was wondering if I stopped using it will I lose any hair? I am not sure if it has slowed down my hair loss but will there be any sudden effects on my hair?
If you have been taking Propecia for 2 months without side effects, I suspect you probably will not have the side effect you’ve read about. 2 months is a relatively a short span of time and I suspect you will not have much negative effects on hair. For example, you will not lose hair suddenly if you stop the medication because the medication has not been taken long enough to work. It goes without saying, please speak to your doctor before starting or stopping any medications and express your concerns to him/her (I am not your doctor).
Propecia will not cause breast cancer, but in a very small number of men, it may cause breast enlargement (less than 1:500).